On Decompositions of Continuity and Complete Continuity in Ideal Topological Spaces

Authors

  • Esref Hatir

Keywords:

ideal topological spaces, generalized sets, generalized continuity

Abstract

We define new classes of sets called I-open set, ô€€€ I-open set, ô€€€ Iô€€€set, semi ô€€€ Iopen set, sI ô€€€ g-closed set in ideal topological spaces. Using these sets, we obtain decompositions of continuity and complete continuity in ideal topological spaces. Also, we investigate some properties ofthese sets and relationship other generalized sets.

Downloads

Published

2017-08-06

Issue

Section

Topology

How to Cite

On Decompositions of Continuity and Complete Continuity in Ideal Topological Spaces. (2017). European Journal of Pure and Applied Mathematics, 6(3), 352-362. https://www.ejpam.com/index.php/ejpam/article/view/1783

Similar Articles

1-10 of 524

You may also start an advanced similarity search for this article.